# SDR 2002UALA01114

- Difficulty date: July 1, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N666UA
- Make and model: Boeing 767322
- Aircraft serial: 29238
- Aircraft time: 12,868 hours, 4,333 cycles
- Engine: Pwa PW4052
- Engine time: 4,719 hours, 1,460 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Location: Nr 2
- Stage of operation: CR
- How discovered: O
- Nature of condition: X
- Precautionary procedure: A

## Discrepancy

FLAME-OUT OF NUMBER 2 ENGINE.  INADEQUATE FUEL SUPPLY PROVIDED TO NR 2 ENGINE.  CONDUCTED EXTENSIVE ENGINE AND FUEL SYSTEM DIAGNOSTIC TESTING.  DISCOVERED NO INDICATION OF MECHANICAL OR ELECTRONIC SYSTEM FAULTS.  CAREFULLY TRACKED AIRPLANE OPERATION AFTER INCIDENT WITH NO FURTHER ANOMALIES INDICATED.
